# SDR 2001UALA00883

- Difficulty date: May 30, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N7457U
- Make and model: Boeing 727222
- Aircraft serial: 21911
- Aircraft time: 60,274 hours, 34,652 cycles
- Engine: Pwa JT8D15
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 651785211
- Condition: Leaking
- Location: L/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO IAH DUE TO LOSS OF 'A' SYSTEM HYDRAULICS, FOUND NR 2 LEADING EDGE FLAP ACTUATOR LEAKING. REPLACED NR 2 FLAP ACTUATOR PER 727 MM, REPLACED NR 1, AND NR 3 ENGINE DRIVEN HYDRAULIC PUMPS PER 727 MM.
